any help for foot and leg sensations numb muscle ache pins and needles hot and cold
Nuroupathy pain after lying for 5 weeks after sep... - ICUsteps
Neuropathy & myopathy are common partners of ICU acquired weakness.
From my own experience, the numbness & pins & needles eventually dissipated - 12-18 months after discharge.
I got bad cramps at night which quickly disappeared by taking magnesium everyday.
I also get a burning sensation in my knees which is random but intense. I’ve found no remedy.
I have the same symptoms after having an undiagnosed Kidney infection that turned into Sepsis and I spent weeks in ICU. It really is the only symptom remaining from my time in ICU (Jan-Feb 2019). Some days I cope with the pain and burning sensations, other days it gets me down. I hope that we both can find a cure for this or that it will disappear in the future.
Since leaving ICU in 2012 I have had leg cramps, following advice from a district nurse, my husband has been making up orange squash for my 7am meds. The orange squash is made up, not with water, but with Tonic water as it contains quinine. This helps keep the cramps at bay. If I miss my morning drink the cramps return.
I personally don't like Tonic water but the orange squash helps alleviate the taste.
14 months since multiple organ failure and sepsis. Numb feet, tingles, shooting pain bad for 6months but worked hard with physio and keep walking and moving. You don't realise it but it works. Its a lack of oxygen and blood flow to the small nerve fibres........for me anyway. Magnesium and B12. Lots of walking and also used hemp/cbd topical cream. Today I wore normal work shoes without a problem. Still a way to go but it does get better but you have to keep moving them good luck. Talk to your local GP about physio support - I did and it helped. Some good YOUTUBE clips on neuropathy exercises too.
I had neuropathy (tho I don't have diabetes) for a couple of years before my time in ICU but it worsened afterwards. I'm prescribed pregabalin but I'm not sure how effective it is; my symptoms have worsened recently, especially the pins and needles and burning in my feet, so I may require an increased dose. It may be worth a visit to your GP?